A Calculus for Four-Valued Sequential Logic

Share/Save/Bookmark

Bergstra, Jan A. and Pol van de, Jaco (2011) A Calculus for Four-Valued Sequential Logic. Theoretical Computer Science, 412 (28). pp. 3122-3128. ISSN 0304-3975

[img]
Preview
PDF (Author's version)
168Kb
[img]
Preview
PDF (Publisher's version)
398Kb
Abstract:We present a complete axiomatisation for four-valued sequential logic. It consists of nine axioms, from which all valid laws can be derived by equational reasoning. These nine axioms are independent of each other.
Item Type:Article
Copyright:© 2011 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/77560
Official URL:http://dx.doi.org/10.1016/j.tcs.2011.02.035
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page